# SDR SWAA2025011384740

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 55,540 hours, 33,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED FWD EDGE<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF. AMM 53-31-31.
